# SDR VQMA2021071800008

- Difficulty date: October 16, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N513JB
- Make and model: Cessna 750
- Aircraft serial: 7500129
- Aircraft time: 16,177 hours, 9,991 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7464513
- Condition: Contaminated
- Location: Aft Fuselage
- Part time: 219 hours, 117 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

SUPPLEMENTAL DATA TO ADD PART INFORMATION.
